# SDR CA150421006

- Difficulty date: November 27, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,802 hours
- Engine: Pwa PT642A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Broken
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING AN AVIONICS/BLEED AIR PROBLEM, TEST AIR PRESSURE WAS INTRODUCED TO THE SYSTEM.  A VERY LOUD RUSHING OF AIR WAS NOTED COMING FROM THE ENGINE AREA.  IT WAS DISCOVERED THAT THE GASKET HAD BLOWN OUT OF THE BLEED AIR FLOW CONTROL VALVE.  DURING NORMAL OPERATIONS, BLEED AIR WAS NOT ABNORMAL.  ATTEMPTS AT PROCURING A REPLACEMENT GASKET FROM THE MFG TO REPAIR THE UNIT WAS NOT SUCCESSFUL. THEY REQUIRED THE UNIT BE SENT TO THEIR APPROVED O/H FACILITIES TO BE REPAIRED.  UNIT WAS SENT FOR REPAIR AND REINSTALLED AFTER REPAIR.
